# SDR 2006FA0000384

- Difficulty date: March 27, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N810N
- Make and model: Beech 300BEECH
- Aircraft serial: FL419
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 101810151
- Condition: Misdrilled
- Location: Rt Gear Drag Leg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS AN ALEMITE TYPE BOLT.  IT WAS FOUND THAT GREASE WAS NOT GETTING TO THE BUSHINGS ON THE FAR END OF THE BOLT.  UPON EXAMINATION, IT WAS FOUND THAT THE CENTER GREASE PORT IN THE BOLT WAS NOT DRILLED FAR ENOUGH TO ALLOW GREASE TO GET TO THE FINAL SIDE-DRILLED PORT.  THUS THE BUSHING FOR THAT PORT WAS NOT GETTING LUBRICATION.  DRAG LINKS WITH THIS PN BOLT SHOULD BE CHECKED FOR PROPER LUBRICATION.  (K)
